Couldn't find what you looking for?

TRY OUR SEARCH!

I had sex on June 6th, the condom broke and he came inside me. I then took Plan B 2-3 hours after the incident. I had a light period about a week after this happened. Only lasted about 2-3 days. Then the same thing happened to me again. Around midnight on June 21st the condom broke again and he came inside me. I got plan B the next Morning around 11, so within 11-12 hours. I got a light period on June 27th which lasted only 1-2 days. To this day(August 7th) I still have not gotten my period. I took 2 pregnancy tests at the end of July and they both came out negative. My boobs are tender, and I feel kind of bloated.. Am I pregnant?!

Loading...

Hi Katie,

It's unlikely you are pregnant.  You had two "light" periods.  This is a common side effect of Plan B.  Your next SEVERAL periods can be early or late and heavier or lighter than normal.

You should also not be using Plan B more than once per cycle.  It is a very large dose of hormones and this will increase the severity of the side effects.

Teach your partner how to properly wear a condom.  They should not be failing with such regularity.  Make sure they are new as well.

You can always take a home test since more than two weeks has passed.

Good luck.

Reply

Loading...